MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F18NRE DIALYZER FINISHED ASSY; DIALYZER, CAPILLARY, HOLLOW FIBER

OGDEN MANUFACTURING PLANT OPTIFLUX F18NRE DIALYZER FINISHED ASSY; DIALYZER, CAPILLARY, HOLLOW FIBER
Model Number 0500308E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility nurse reported that a dialyzer blood leak occurred 20 minutes into a patient¿s hemodialysis (hd) treatment.The blood leak was confirmed to be internal and visually observed.The machine, a fresenius 4008s machine, alarmed appropriately with a blood leak alarm.There was no defect or damage seen on the dialyzer.The patient¿s estimated blood loss (ebl) was approximately 250 ml.There was no patient injury, adverse events, or medical intervention required as a result of this event.The patient was able to complete treatment that day on the same machine with new supplies.The complaint device was reported to be unavailable to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the complaint device was not returned to the manufacturer, preventing a physical evaluation from being performed.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.Since a physical evaluation could not be performed, the reported issue could not be confirmed.Furthermore, its cause could not be determined.

Brand Name
OPTIFLUX F18NRE DIALYZER FINISHED ASSY
Common Device Name
DIALYZER, CAPILLARY, HOLLOW FIBER
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
MDR Report Key10696485
Report Number1713747-2020-00406
Device Sequence Number14267657
Product Code FJI
UDI-Device Identifier00840861100088
UDI-Public00840861100088
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K043244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number0500308E
Device Catalogue Number0500308E
Device Lot Number18LU01002
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date11/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 4008S MACHINE.; FRESENIUS BLOODLINES.; FRESENIUS 4008S MACHINE; FRESENIUS BLOODLINES
Patient Age76 YR
Patient Weight58